Volume 23, Number 1, March 2018

Table of Contents

Articles

CONVERGENCE OF GENERALIZED CONTRACTION-PROXIMAL POINT ALGORITHMS FOR SOLVING UNCONSTRAINED CONVEX OPTIMIZATION PROBLEMS PDF
Pei-Chao Duan, Yi Gao 1-11
ON EXISTENCE OF FIXED POINT FOR PATA TYPE 2-CONVEX CONTRACTION MAPPINGS PDF
M. S. Khan, D. Chellapillai, Geno Kadwin Jacob, M. Marudai 13-19
THE MINIMAX PROBLEM OF TWO VECTOR-VALUED FUNCTIONS PDF
Chuang Liang Zhang 21-30
STABILITY OF STOCHASTIC SIRS MODEL WITH VARIABLE DIFFUSION RATES PDF
R. Rajaji, M. Pitchaimani, W. H. Lim 31-48
HARMONIC INVEX SETS AND GENERALIZED HARMONIC VARIATIONAL INEQUALITY PROBLEMS PDF
S. N. Mishra, P. K. Das, G. C. Nayak 49-61
FOURIER TRANSFORMATION OF REGULAR FUNCTIONS WITH VALUES IN GENERALIZED QUATERNIONS PDF
Ji Eun Kim 63-72
DEMICLOSEDNESS PRINCIPLE AND CONVERGENCE THEOREMS FOR LIPSCHITZIAN TYPE NONSELF-MAPPINGS IN CAT(0) SPACES PDF
Jong Kyu Kim, Ramesh Prasad Pathak, Samir Dashputre, Shailesh Dhar Diwan, Rajlaxmi Gupta 73-95
UNIFIED COMPLEX COMMON FIXED POINT RESULTS VIA CONTRACTIVE CONDITIONS OF INTEGRAL TYPE WITH AN APPLICATION PDF
Mohammad Imdad, Waleed M. Alfaqih 97-115
FAN-BROWDER TYPE FIXED POINT THEOREMS AND APPLICATIONS IN HADAMARD MANIFOLDS PDF
Won Kyu Kim 117-127
THE STABILITY OF THE SOLUTION FOR A HYPERBOLIC PROBLEM ON ℝ^𝑵 PDF
Perikles Papadopoulos, Niki Lina Matiadou, Stavros Fatouros 129-140
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A NON-METRIC φ-SYMMETRIC CONNECTION PDF
Dae Ho Jin 141-155
GENERALIZED HYERS–ULAM STABILITY OF A FUNCTIONAL EQUATION OF HOSSZU ́ TYPE PDF
B. Khosravi, M. B. Moghimi, A. Najati 157-166
SOME FORMULAS FOR BESSEL AND HYPER-BESSEL FUNCTIONS RELATED TO THE PROPER LORENTZ GROUP PDF
I. A. Shilin, Junesang Choi 167-179
SOLVABILITY OF A SYSTEM OF GENERALIZED NONLINEAR MIXED VARIATIONAL-LIKE INEQUALITIES PDF
Hongye Yu, Shuangqi Wu, Chahn Yong Jun 181-203


ISSN: 1229-1595 (Print), 2466-0973 (Online)